Bulletin of the American Mathematical Society

On some new questions on the distribution of prime numbers

P. Erdös and P. Turán

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 4 (1948), 371-378.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183511887

Mathematical Reviews number (MathSciNet)
MR0024460

Zentralblatt MATH identifier
0032.26902

Citation

Erdös, P.; Turán, P. On some new questions on the distribution of prime numbers. Bull. Amer. Math. Soc. 54 (1948), no. 4, 371--378. https://projecteuclid.org/euclid.bams/1183511887


Export citation

See also

  • This work is cited by: P. Erdös. On the difference of consecutive primes. Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 885--889.